MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 36MM H; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 36MM H; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001825034-2023-00404.
 
Event or Problem Description
It was reported that the patient underwent a hip arthroplasty, and was later revised due to instability, dislocation, and impingement.The liner was replaced with a dual mobility liner.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluation could not be performed.Medical records were not provided.A review of the device history record identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility, and it was determined that the following implants are not compatible: stryker head and stem.It was identified that zimmer biomet devices were implanted with competitor devices.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.A definitive root cause cannot be identified.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 10 DEG E1 LINER 36MM H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16487054
Report Number0001825034-2023-00403
Device Sequence Number20529841
Product Code PBI
UDI-Device Identifier00880304526792
UDI-Public(01)00880304526792(17)240421(10)6524473
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model NumberN/A
Device Catalogue Number010000899
Device Lot Number6524473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale